Positive nonlinear realizations of response maps

Zbigniew Bartosiewicz

Abstract

n/a
Author Zbigniew Bartosiewicz (FCS/DM)
Zbigniew Bartosiewicz,,
- Department of Mathematics
Journal seriesSystems & Control Letters, ISSN 0167-6911, (A 35 pkt)
Issue year2014
Vol72
Pages7-13
ASJC Classification Electrical and Electronic Engineering2208; Mechanical Engineering2210; General Computer Science1700; Control and Systems Engineering2207
DOIDOI:10.1016/j.sysconle.2014.08.004
URL http://ac.els-cdn.com/S0167691114001625/1-s2.0-S0167691114001625-main.pdf?_tid=b6eb5df8-9773-11e6-b65e-00000aab0f26&acdnat=1477043572_cb88c372438f1df9328672119fafcbd7
Internal identifier000033657
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreBUT score = 35.0, 21-12-2018, manual
Ministerial score = 35.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.911; WoS Impact Factor: 2014 = 2.059 (2) - 2014=2.448 (5)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?